Extreme paranoia as side effect of Carbidopa?

Extreme paranoia as side effect of Carbidopa?

Newbie here. At a loss of how I can help my family. My father has been on Sinemet for months-- taking the pills makes life "kind of" worth living again, but the negative side effects are beginning to take a toll. He is very paranoid and jealous, accusing his spouse of cheating. It's becoming so difficult for her, who does nothing but love him and take care of him at the expense of her own mental health. She tries to explain to him that this is a side effect of the… read more

A MyParkinsonsTeam Member said:

Tell your doctor whenever these side efect shows up they can adjust his medicine or put on new medicine

posted 3 months ago
A MyParkinsonsTeam Member said:

My husband has been having extreme paranoia he accused me of throwing away his stuff when he can't remember whereabouts things. It has been getting very difficult to live with. We spoke to his mental health provider and he was given a prescription for mood swings. I hope it helps. He also suffers from ptsd. His pd is from agent orange. We went to las Vegas for a couple days, he had a very difficult time walking. I think he needs his walker. He hates to rely on any help. And it will get worse.

posted 3 months ago
A MyParkinsonsTeam Member said:

Oh,I hate the bad side effects of these medications

posted 3 months ago
A MyParkinsonsTeam Member said:

caregiver also, go back to dr with these issues. with pd medicine seems to be something that might need to change as pd progresses. hope you have a better tomorrow.

posted 3 months ago
A MyParkinsonsTeam Member said:

Helpinghand 142......I'm a caregiver as well... My husband won't use any meds . He says they make him feel worse cloudy/out of control everyday. His thought is that he only has a few good days a week and he wants to be as clear minded as possible to enjoy them to the fullest. I've noticed his paranoia is getting worse with time. I've been told it's fairly normal with this disease.
I've dealt with codependency most of my life, my advice is to work on you, take care of you. And make sure the Doctors know what's going on. They may take him off the meds or at least have resources to send you to that may be able to help.
I too feel your pain, but hang in there... all will be okay.

posted 3 months ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in